# SDR SWAA2025091514415

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 28,777 hours, 14,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE INBOARD FLASHLIGHT IN AFT GALLEY INOPERATIVE.   OK TO CONTINUE PER MEL 25-12-01 SP1B.   REPLACED BATTERY, NO HELP.  RESEATED INTERNAL BATTERY AND REATTACHED FLASHLIGHT TO CHARGING PORT IAW 25-64-00.
